| Model Number |
620-2231011-01-66 |
| Medical Device Problem Codes |
Defibrillation/Stimulation Problem (1573); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device's defib output was out of specification and would not go into sync mode.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report of "defib output incorrect" the device was evaluated and determined the device performed to specification.The customer's report of "unable to sync" was observed during initial testing; however, after disassembling the device to determine root cause, the report was no longer seen.The ecg board was replaced as a pre-caution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
Additional Manufacturer Narrative
This supplemental medwatch report updates information based upon your request which differs from the initial medwatch report filed.Please reference sections d4 model # updated, d4 catalog # removed, d4 primary udi # updated.